# SDR RRXA010055

- Difficulty date: June 27, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 57,238 hours, 21,976 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

JUST PRIOR TO STARTING APPROACH EXPERIENCE FIRE WARNING ON NR 1 ENGINE FOLLOWED QRH. SHUT DOWN ENGINE AND BOTH BOTTLES FIRED.   REPAIRED DAMAGED WIRING AT P10-7000 TO AFT FIRE LOOP  ON NR 1 ENGINE IAW DC-8 M/M 20-50-1. CK'D ALL WIRING AND FIRE LOOPS ON NR 1 ENGINE. ALL CHECKED GOOD & FIRE WARNING SYS OPS CKS GOOD IAW DC-8 M/M 26-10-0 & 26-10-1. NO DEFECTS NOTED.
